Are my severe chapped lips from an infection or a new allergy from using too much lip balm? (photo)

Whilst I was on my second cycle of Roaccutane my lips became extremely chapped. Immediately I stopped R, I noticed balms were not helping but only adding to the problem, my lips got severe the more I applied products containing Lanolin & petroleum which were ok to use b4 this. Medication: Clotrimazol & Triamcinolone Previously:Hydrocortizone, Clotrimazol (used together for 3 weeks) Clioquinol (2 weeks) no improvements & Ampho-moronal lozenges (1 week) stopped the peeling inside of the mouth.

Doctor Answers 1

Dry lips on isotretinoin

This is an expected side effect from isotretinoin. It should resolve within 1 week of completing your course. Emollient lip balms are generally the most helpful for addressing dryness. Best of luck!

Chicago Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.